# SDR ECA2003F00000

- Difficulty date: January 18, 2001
- Submitted: March 11, 2003
- Operation: Air carrier
- Aircraft: N34MP
- Make and model: Mooney M20K
- Aircraft serial: 252028
- Engine: Cont TSIO360*
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 410005001
- Condition: Cracked
- Location: Lt Elevator
- Part time: 673 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIB HAD SMALL CRACK JUST ABOVE FORWARD SCREW HOLE THAT HOLDS BALANCE WEIGHT CAUSE MAYBE OVER TORQUE OF HARDWARE.
